# SDR 2008UALA04384

- Difficulty date: August 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 74,336 hours, 12,049 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Unsecure
- Location: Rows 1-2ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS LEFT SIDE FC ROWS 1AB & 2AB INOP.  SECURED EMERGENCY LIGHTS TO POWER SUPPLY RIBBON. OPS CHECKS GOOD.
